My 2 year old occassionally spits up, burps, gags after eating reflux-like
My 2 year old has had many ear infections in the last year and has been on antibiotics constantly where he has upset stomach and eventually developed sensitivity to milk (thinking maybe has has allergies too). We put in tubes in his ears just recently. And looks like that should be helping. But now occsasionally, maybe a few times a week he seems to be having a gag-like, reflux-like reactions when he eats different food. He points to his throat, spits very think saliva (does not throw up the food), and burbs so loud and after that just goes away. He digest food fine, going to the bathroom fine, but has these gag-like episodes. Is this a damaged digestive track from all the antibiotic use? Does he have allergies? Does he have a acid reflux issue ? Or is this something very serious?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.